Translator Disclaimer
2021 On the nonlinear regularized Schrödinger equation in exterior domains
Mohamed Karmous, Moez Khenissi
Tunisian J. Math. 3(2): 361-393 (2021). DOI: 10.2140/tunis.2021.3.361

Abstract

In this paper, we will establish, in two and three dimensions, the local well-posedness result in H01(Ω) of the nonlinear regularized Schrödinger equation using the Strichartz estimates for the regularized Schrödinger equation on exterior domains established previously. Then, we will prove, the global existence and uniqueness result in L2(Ω).

Citation

Download Citation

Mohamed Karmous. Moez Khenissi. "On the nonlinear regularized Schrödinger equation in exterior domains." Tunisian J. Math. 3 (2) 361 - 393, 2021. https://doi.org/10.2140/tunis.2021.3.361

Information

Received: 3 October 2019; Revised: 22 April 2020; Accepted: 19 May 2020; Published: 2021
First available in Project Euclid: 22 December 2020

MathSciNet: MR4190471
Digital Object Identifier: 10.2140/tunis.2021.3.361

Subjects:
Primary: 35B20, 35B65, 35Q41, 35Q55, 47H10

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 2 • 2021
MSP
Back to Top